# SDR GTIA2020021084997

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 31,858 hours, 13,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND L1 DOOR SLIDE ASSIT BOTTLE LOW.-SERVICED L1 DOOR SLIDE ASSIT BOTTLE IAW AMM 52-10-00
